Volume 22, issue 3 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Sublinearly Morse geodesics in CAT(0) spaces: lower divergence and hyperplane characterization

Devin Murray, Yulan Qing and Abdul Zalloum

Algebraic & Geometric Topology 22 (2022) 1337–1374
Abstract

We introduce the notion of κ–lower divergence for geodesic rays in CAT(0) spaces. Building on work of Charney and Sultan, we give various characterizations of κ–contracting geodesic rays using κ–lower divergence and κ–slim triangles. We also characterize κ–contracting geodesic rays in CAT(0) cube complexes using sequences of well-separated hyperplanes.

Keywords
boundary, CAT(0) cube complex, sublinearly Morse
Mathematical Subject Classification
Primary: 57M60
References
Publication
Received: 4 October 2020
Revised: 5 April 2021
Accepted: 5 July 2021
Published: 25 August 2022
Authors
Devin Murray
Department of Mathematics
University of Hawaii at Manoa
Honolulu, HI
United States
Yulan Qing
Shanghai Center for Mathematical Sciences
Fudan University
Shanghai
China
Abdul Zalloum
Department of Mathematics and Statistics
Queen’s University
Kinston, ON
Canada